# SDR SWAA990356

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fitting
- Part number: 65522350
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT MLG AFT STABILIZER BEAM FITTING CORRODED.  REMOVED AND REPLACED PER BOEING M/M.
